# SDR QXEA2015090100448

- Difficulty date: September 1, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 10,855 hours, 11,344 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1159
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  POWERPLANT MESSAGE DISPLAYED.  RETURNED TO FIELD, LANDING UNEVENTFUL. INTERAGATED CDS FOUND NR 2 PROPELLER FAULTS 130A, & 134A.   CLEARED PEC FAULTS. INSPECTED SECURITY OF CONNECTORS ON NR 2 PEC AND NR 2 BETA FEED BACK TRANSDUCER. ELECTRICAL CONNECTOR SECURITY CHECKED GOOD.  REPLACED NR 2 ENGINE PEC IAW AMM 61-20-36-000-801 AND 61-20-36-0400-801, OPS CHECK GOOD.  RETURNED TO SERVICE.
